# SDR A6WA201302204804

- Difficulty date: January 25, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE ON I/B LOWER SKIN ON RIGHT I/B FLAP.  REMOVED & REPLACED SKIN IAW CRJ 200 SRM 57-52-00 REPAIR 3 FIG 202 SHEET 2.
